# SDR WX0A2022081974212

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 51,902 hours, 35,968 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: WX2001
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / REPLACED FWD MEGAPHONE PER AMM 25-60-00"
